# SDR ASAA2016051916897

- Difficulty date: May 19, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,372 hours, 47,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: NAS6606XX
- Condition: Corroded
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FITTING THAT HOLDS LOCK PINS, NR 6 POSITION MISSING HEAD, REMOVED 2 EA UPPER BOLTS AT NR 1 POSITION, 1 EA AT NR 6 POSITION FOUND HEAVY CORROSION TO HARDWARE.  ACFT GROUNDED.  ACCOMPLISHED RE-TORQUE ON BASE LATCH ASSEMBLIES IAW AMM 52-35-05, REQUIRED NEW HARDWARE ON BS 460-165, BS 400-24, BS 396-22. INSTALLED NEW HARDWARE ON LATCH BASES AT FUSELAGE BS 369, 2 AT 460, AND 400.  REF AMM 52-35-05.  ACFT RELEASED FOR THE FERRY FLIGHT, IAW FERRY PERMIT DATED 5-20-2016 TO ACCOMPLISH REPAIR TO MAIN CARGO DOOR.  COMPLETED 400-52FCD-17144-1 MAIN CARGO DOOR LATCH BOLT INSPECTION.
